# SDR DALA1104159855

- Difficulty date: January 16, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT AFT LOWER DOOR STOP T-FITTING ON  BACKSIDE OF DOOR STOP DAMAGED.  REMOVED DAMAGED FITTING IAW SRM 51-30-5.  FABRICATED NEW FITTING IAW SRM 51-10-1 AND 51-10-4 AND DWG 9957909.  INSTALLED NEW FITTING IAW SRM 51-30-5.
